# SDR ASAA2014042307566

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,568 hours, 500 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Tat Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "TEMP PROBE" LIGHT CAME ON ENROUTE.  ACFT GROUNDED.  REPLACED TAT PROBE IAW AMM 34-21-06.  OP CKS NORMAL IAW AMM 30-31-00.
